# SDR ASAA2020032532536

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,745 hours, 12,789 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF FAIL DISPLAYED. GROUNDED - YES. CYCLED POWER #2 HF OPS RESTORED COMM AND BITE CHK OK REF B737-800 FIM 23-11 TASK 801.
